# SDR FDEA201605201691

- Difficulty date: May 20, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 94,239 hours, 39,401 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, BILGE AT STATION 879, AFT SIDE OF FRAME AT RBL 36, HAS CORROSION UNDER ROLLER TRAY.  REMOVED CORROSION FROM ANGLE, TREATED AND PRIMED IN REF TO SRM 51-21-01, VOL 2.
